MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720054-02
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event entered is an estimated date as the exact date of event was not provided.
 
Event or Problem Description
It was reported that the spectra penile prosthesis (spp) device is going to be revised on a future date due to unspecified reasons.
 
Event or Problem Description
It was reported that the spectra penile prosthesis (spp) was explanted due to an infection.A new device will be implanted in approximately three months.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the spectra cylinders were visually and functionally tested; no damage was found.Both cylinders were functionally tested and passed the bend test with a force readout of less than 1390 grams.The cylinders therefore performed within specification.Product analysis was unable to confirm the reported events.Review of manufacturing documentation was performed to ensure that all required in-process and final inspections and testing were completed.Review of the manufacturing records found no evidence that the device failed to meet applicable product specifications prior to shipment from boston scientific.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10906302
Report Number2183959-2020-05625
Device Sequence Number19554474
Product Code FAE
UDI-Device Identifier00878953005218
UDI-Public00878953005218
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2024
Device Model Number720054-02
Device Catalogue Number720054-02
Device Lot Number1000226090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer11/24/2020
12/15/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/04/2020
01/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR